# SDR CHQA200800043

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 17,371 hours, 14,145 cycles
- Engine: Allsn AE3007A
- Engine time: 6,654 hours, 5,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14504743411
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO STL - THE CREW RECEIVED A BLEED 1 LEAK MESSAGE DURING CLIMB AND RETURNED TO FIELD AT IAH.  MAINTENANCE SECURED THE BLEED 1 SYSTEM CLOSED AND DEFERRED THE NR 1 BLEED SYSTEM.  ON THE 26TH MAINTENANCE TROUBLESHOT THE BLEED SYSTEM AND FOUND A LEAK COMING FROM THE LEFT UPPER T-DUCT IN THE CARGO COMPARTMENT.  MAINTENANCE REPLACED THE T-DUCT AND THERE WERE NO FURTHER BLEED LEAKS NOTED.
